Birth Control (Contraception) Community
After depo n bc
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

After depo n bc

In September 2009 I received my first and only depo shot. During that time a bleed for like two months start. In December 2009 I didn't receive the depo shot instead I start birth control pills. I only finished one pack and got a period the beginning of January 2010. The months of February and march I didn't get my period. So in April I started the birth control again until July. I got my period during those three months. I discontinued the pills after my period in July. So now its August and I got my first period without the pills. My period has been on for two days now and its very heavy. (My first real period in 11 months)

So my question is am I now ovulating and could I get pregnant??????
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956_tn?1425609872
Blank
ticked
Mississauga, ON
134578_tn?1446090952
Blank
AnnieBrooke
OR
4851940_tn?1385441629
Blank
jemma116
United Kingdom
17049300_tn?1454692529
Blank
gloryrose
144586_tn?1284669764
Blank
caregiver222
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC